MathSciNet Relay Station
MathSciNet bibliographic data
MR458230 47B37 (47A20)
Akcoglu, M. A.; Sucheston, L. Dilations of positive contractions on $L\sb{p}$ spaces. Canad. Math. Bull. 20 (1977), no. 3, 285–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement